Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Fatty liver, high triglycerides, stomach pain, upper chest pain. Should I take Udiliv and Fenolip?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
i have mild fatty liver and bilirubin total 2.12,bilirubin 0.66,bilirubin indirect 1.46 and triglysrides is 321,should i take udiliv150mg,fenolip145. i have high triglysrides and stomach pain with left upper chest pain.
doctor advice now udiliv-150mg for 30days,fenolip145mg for 15days ocid20mg 30days and sorbiline 200ml . can i all the medicine taken ,is any side effect/harmful.
Posted Sat, 29 Sep 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Mayank Bhargava 28 minutes later
Hi XXXXXXX XXXXXXX ji,
Thanks for posting your query.
I have read whole blood reports and following impression can be made:
Your urine report is normal.
Your triglyceride level is high but Treatment of dyslipidemia is decided by LDL and Triglycerides. You should go for complete lipid profile for detail evaluation.
Your serum bilirubin is raised while other part of LFT is normal.
Do you have yellow color urine and sclera/ itching in body/ clay colored stool/ loss of appetite/ vomiting?
If yes, then there is chances of involvement of liver.
If no, then there is chances of conjugated hyperbilirubinemia.
If fatty liver is the cause of raised bilirubin then SGOT/ SGPT must be in deranged form.
So after looking LFT, possibilities of conjugated hyperbilirubinemia may be present.
You should consult with physician and gastro-physician and should go for liver biopsy.
Regarding use of prescribed medicines, all these are safe and you must take for reducing fatty liver.
For gastric problems, you should go for endoscopy and should get detail of UGI tract.
You may have gastritis or in severe form peptic ulcer disease.
Ocid is a short acting proton pump inhibitors, but other alternate medicines are also available such as rabeprazole and esmoprazole.
Put your views also.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Fatty liver, high triglycerides, stomach pain, upper chest pain. Should I take Udiliv and Fenolip? 11 minutes later
no i have not yellow color urine and sclera/ itching in body/ clay colored stool/ loss of appetite/ vomiting
 
 
Answered by Dr. Mayank Bhargava 7 minutes later
Hi,
So there is high chances of conjugated hyperbilirubinemia.
You should go for repeat LFT and if results are still same then you should go for liver biopsy.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Fatty liver, high triglycerides, stomach pain, upper chest pain. Should I take Udiliv and Fenolip? 7 minutes later
earlier in march2012 lipid profile report was trigilisrides 252,hdl 34,ldl 48,vldl 50,total cholestrol 132.dr how are my kidney earlier in march creatnine was 1.1 anw 1.2.
 
 
Answered by Dr. Mayank Bhargava 9 minutes later
Hi XXXXXXX ji,
Your TG was previously increased and other part of lipid profile including LDL was normal.
So you should continue fenolip 145mg.
Your kidney function test was normal.
Sincerely,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Fatty liver, high triglycerides, stomach pain, upper chest pain. Should I take Udiliv and Fenolip? 9 minutes later
have my liver disoreder increase my triglysrides. Sir i have taken liquer up to november2011 regularlrly five days in party and one day i have taken more than 11 pags was the reason of my liver problem. it is here mention that i have not taken liquer after march2012.this before i was not seek for liver test.my tg again in high then i aws gon for all tests. these medicine solv my problem or not.
 
 
Answered by Dr. Mayank Bhargava 13 minutes later
Hi XXXXXXX ji,
Its better to avoid alcohol for the coming whole life.
Increased weight with fatty diet, simultaneous alcohol predispose the development of fatty changes.
Things not end at fatty liver, untreated fatty liver may cause XXXXXXX with cirrhosis.
Liver disorder may be associated with increased triglycerides.
Yes...these medicines will help you.
Thanks,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor